# SDR UALA2012050402647

- Difficulty date: May 2, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 59,287 hours, 22,444 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Socket
- Condition: Shorted
- Location: Galley Chiller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY CHILLER SHOCK.  PERFORMING RING OUTS, SUSPECT BACK SOCKET.  ACCOMPLISHED STEPS AS REQUIRED. REPLACED BLUE CHILLER LIGHT SOCKET DUE TO INTERMITTENT RESISTANCE READINGS WHILE RINGING OUT POWER PANEL. ALL OTHER READINGS AND INSPECTIONS CHECKED NORMAL.
